I started taking the Extended Release Lithium almost 4 weeks ago. I was at 900 mg for 2 weeks and then bumped to 1125. Ive just noticed the last day or two some severe discomfort/weakness in my joints/muscles. I know that one the side affects mentioned some muscle weakenss, but would it take this long (in anyones experience) to show up? My throat is so dry it hurts, I feel exausted although I sleep all day and night. I hate calling the pdoc because the hubby thinks Im being a hypcondriact (sp?). Anyone who's on this meds advice would be greatly appreciated....
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...